since switching fron cymbalta 30mg to wellbutrin xl 150mg three days ago I have noticed i am extremely ill with other people, and just down right angry/aggitated with everyone and everything. Is this normal, what is going on and will it go away/
Wellbutrin can cause agitation and anxiety as well. Wellbutrin is a norepinephrine and dopamine reuptake inhibitor (NDRI) norepinephrine is what causes the agitation and anxiety. Also coming off the cymbalta may increase the agitation and anxiety. It takes some people 2-3 months before they no longer experience the agitation. You probably should let your Dr know what you're experiencing and he or she will more than likely try you on another antidepressant.
I hope you are feeling better soon.
Just as Pamee wisely said, there is a % of individuals who experience agitation with Bubroprion/Wellbutrin. It sounds like you are very tuned in to your mental state and your body, which is great.
I agree-let the Doc know right away. There is no reason you should have to continue feeling worse than you already do!
Good luck with getting this sorted out. Please keep us posted.
Yes it can cause you to be anxious, and ill I have learned to pay attention to this , but it does level off in a couple weeks. The benefits far out weigh the early side effects. As a guy it does not cause erectile dysfunction like some ad's and really does enhance orgasm. Also weight gain is not a problem
- Cymbalta Drug Information
- Wellbutrin Drug Information
- Wellbutrin XL Drug Information
- Norepinephrine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2013 • 3 answers
Updated 17 Dec 2013 • 6 answers
Updated 28 May 2016 • 5 answers
Updated 9 Jan 2017 • 2 answers
Updated 14 May 2018 • 4 answers